

CPE Details for the American College of Bankruptcy's 5th-10th-11th Circuit Conference

CPE is Provided by Armstrong & Associates International

To register for the conference, <u>click here</u>.

Participants will be able to earn up to 7.2 credits

Field of Study: Regulatory Ethics

Prerequisites: Participants should either be practicing bankruptcy attorneys, judges, professors, or law students studying bankruptcy; or be CPA's or Financial

Advisors or business students studying bankruptcy.

Advanced Preparation: None, but materials will be posted online before the

Course begins.

Program Level: Intermediate **Delivery Method**: Group Live.

Fees and Cancellations:

Regular Fellows: \$295

Judges: free

Armstrong Associates is registered with the National Association of State Boards of Accountancy (NASBA) as a sponsor of continuing professional education on the National Registry of CPE Sponsors. State boards of accountancy have final authority on the acceptance of individual courses for CPE credit. Complaints regarding registered sponsors may be submitted to the National Registry of CPE Sponsors through its website: www.nasbaregistry.org

National Registry Sponsor Number: 147811

Schedule and Course Descriptions

Friday, August 9, 2024 Education Program

8:00 – 8:30 a.m. Coffee and continental breakfast

8:20 a.m. Opening Remarks

8:30 – 9:30 a.m. Wait, Wait, You Did What? 60 Minutes of Regulatory Ethics

Description: A panel discussion of ethics issues with Hon. Kevin Ray Anderson, Hon. Robert H. Jacobvitz, Hon. Dale L. Somers and Hon. William T. Thurman. Audience participation is encouraged.

9:30 -9:45 a.m. ** Break **

9:45 – 10:45 a.m. Continuation of Wait, Wait, You Did What? 60 Minutes of Regulatory Ethics

10:45 - 11:00 a.m. ** Break **

11:00 a.m. – 12:00 p.m. Bankruptcy Jeopardy: Answers in the form of questions 60 Minutes of Regulatory Ethics

Description: Be ready to hit your buzzer as this panel takes on the classic game show *Jeopardy*! across a broad array of bankruptcy and ethics topics.

Moderator: Steve Pezanosky, Haynes and Boone, LLP

Panelists: Hon. Harlin DeWayne Hale

12:00 - 12:30 p.m. ** Box Lunch **

12:30 p.m. – 1:30 p.m. Name that Tune: The Errors Tour 60 Minutes of Regulatory Ethics

Description: Harmonize knowledge of music with ethical pitfalls. Based on the popular game show born in 1952 still living today. Prizes and surprises guaranteed.

Moderator: Ian T. Peck, Haynes and Boone

Panelists: Hon. Stacey G. C. Jernigan, John P. Melko, Foley and Lardner, LLP, Barry D. Spears, Keller,

Benvenutti, LLP.

1:30 to 1:45 p.m. ** Break **

1:45 – 2:45 p.m. Ethics and Professionalism at the Movies 60 Minutes of Regulatory Ethics

Description: This program will draw on hypotheticals suggested by clips from movies and television programs to raise issues and foment discussion about rules of ethics, judicial canons and principles of professionalism bearing on the everyday practice of law generally and bankruptcy law in particular. Audience participation in the discussion will be encouraged in multiple ways, including with prizes awarded.

Moderator: Larry Cohen

2:45 - 3:00 p.m. ** Break **

3:00 – 4:00 p.m. Ethics and Professionalism at the Movies (Continued) 60 Minutes of Regulatory Ethics

4:00 p.m. end of Educational Program

Friday July 29, 2022, 7:30 p.m. Deer Valley Music Festival: Symphonic Showstoppers